# SDR TSAA1027018

- Difficulty date: October 20, 2010
- Submitted: October 23, 2010
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 61,125 hours, 58,459 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Te Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NON-ETOPS CARGO FLIGHT 551.  DURING LANDING, WHEN THE CREW LOWERED THE FLAPS, THERE WAS A FLAP ASYMMETRY INDICATION AT FLAPS 1.  THE CREW FOLLOWED QRH PROCEDURES AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND PIN 50 ON CONNECTOR D4283J BENT CAUSING AN INTERMITTENT FALSE INDICATION.  THE PIN WAS REPLACED IN ACCORDANCE WITH SOPM 20-11-02. FLAP OPERATIONAL CHECK SATISFACTORY PER BOEING AMM 27-58-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
